# SDR AALA201712129043

- Difficulty date: December 6, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 79,134 hours, 11,410 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. SIGNS OF CORROSION ON TRAILING EDGE OF RUDDER 15 1/2 FEET ABOVE BASE OF RUDDER. REPAIRED RUDDER PER SRM 55-41-19-300-002, FIGURE 20102.
